Advertisement

manuscripta mathematica

, Volume 8, Issue 1, pp 27–32 | Cite as

Über die Starrheit der n-Jacobi-Struktur

  • Andrei Duma
Article
  • 19 Downloads

Abstract

This article presents an elementary proof for the rigidity of the n-Jacobi structure, demonstrated by Serre [3]. Our proof is based upon ideas from Grothendieck [1].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    GROTHENDIECK, A.: Techniques de construction en géomètrie analytique I, IX, X. In: Sém. H. Cartan 1960/61.Google Scholar
  2. [2]
    GUNNING, R.C.: Lectures on Riemann surfaces. Princeton Univ. Press 1966.Google Scholar
  3. [3]
    SERRE, J. P.: Rigidité du foncteur de Jacobi d'echelon n≥3. In: Sém. H. Cartan 1960/61.Google Scholar
  4. [4]
    SIEGEL, C. L.: Ausgewählte Kapitel aus der Funktionentheorie I, II, III. Göttingen 1965.Google Scholar
  5. [5]
    DUMA, A.: Der Teichmüller-Raum der Riemannschen Flächen vom Geschlecht g≥2. Diss. München 1971.Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Andrei Duma
    • 1
  1. 1.Mathematisches Institut der Universität München8 München 2

Personalised recommendations